MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 800/AMS 700 URINARY CONTROL SYSTEM DEACTIVATION KIT; DEVICE INCONTINENCE MECHANICAL/HYDRAULIC PROSTHESIS PENIS INFLATABLE

BOSTON SCIENTIFIC CORPORATION AMS 800/AMS 700 URINARY CONTROL SYSTEM DEACTIVATION KIT; DEVICE INCONTINENCE MECHANICAL/HYDRAULIC PROSTHESIS PENIS INFLATABLE
Model Number 72400095
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/15/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient experienced a deactivation of an artificial urinary sphincter (aus) device due to unspecified reasons.A patient outcome was not reported.

Brand Name
AMS 800/AMS 700 URINARY CONTROL SYSTEM DEACTIVATION KIT
Common Device Name
DEVICE INCONTINENCE MECHANICAL/HYDRAULIC PROSTHESIS PENIS INFLATABLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
10700 bren road w
minnetonka MN 55343
MDR Report Key9414890
Report Number2183959-2019-67913
Device Sequence Number13880937
Product Code EZY
UDI-Device Identifier00878953000664
UDI-Public00878953000664
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P000053
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2019
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date03/29/2023
Device Model Number72400095
Device Catalogue Number72400095
Device Lot Number1000078468
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/21/2019
Initial Report FDA Received Date12/05/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other;
Patient Age70 YR